# SDR AALA20011501

- Difficulty date: July 23, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEVERAL RIGHT WING FORWARD ESCAPE HATCH EXIT LIGHTS BURNED OUT.  REPLACED FUSED LAMPS AT RIGHT WING FORWARD ESCAPE HATCH EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
